# SDR MZZA97305

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65727461
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - CORROSION FOUND ON AFT CARGO FRAME 970 AT BASE OF FORWARD FACE BETWEEN STR 29R TO STR 30.  CORRODED AREA REMOVED AND DOUBLER FABRICATED AND INSTALLED IAW SRM 53-10-4.  (X)
